# SDR HALA0600382

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 13,597 hours, 2,619 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON ACCESS PANEL I/B SIDE MISSING ON A/C ARRIVAL (PANEL 436AR).  INSTALLED NR 1 PYLON ACCESS PANEL.
